×

zbMATH — the first resource for mathematics

Approximation by (0,2)-interpolating entire functions of exponential type. (English) Zbl 0469.30027

MSC:
30E10 Approximation in the complex plane
41A30 Approximation by other special function classes
41A05 Interpolation in approximation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Boas, R.P, Entire functions, (1954), Academic Press New York
[2] Gervais, R; Rahman, Q.I, An extension of Carlson’s theorem for entire functions of exponential type, Trans. amer. math. soc., 235, 387-394, (1978) · Zbl 0373.30025
[3] Gervais, R; Rahman, Q.I, An extension of Carlson’s theorem for entire functions of exponential type, II, J. math. anal. appl., 69, 585-602, (1979) · Zbl 0414.30023
[4] Gervais, R; Rahman, Q.I; Schmeisser, G, Simultaneous interpolation and approximation by entire functions of exponential type, (), 145-153 · Zbl 0405.41012
[5] Kiš, O, On trigonometric interpolation (Russian), Acta math. acad. sci. hungar., 11, 255-276, (1960) · Zbl 0103.28703
[6] Timan, A.F, Theory of approximation of functions of a real variable, () · Zbl 0117.29001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.